iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologyjock itchWhat causes long term skin disease in the thigh joint?

What is the reason for my long term skin disease in the thigh joint?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At August 10, 2016
Reviewed AtJanuary 17, 2024

Patient's Query

Hi doctor,

I have been suffering from skin disease in the thigh joint for long. I am using Mometasone, Terbinafine and PBF gel. Also, I had Ofloxacin and Levocetirizine for more than two months, but the situation is the same. What is this disease? Please advise any medicine or test in order to get cured.

Answered by Dr. Shaunak Patel

Hi,

Welcome to icliniq.com.

Due to prolonged use of the creams, the original picture has been altered (attachment removed to protect patient identity) and a clear-cut diagnosis is difficult to establish. Going by the area and some other signs in all likelihood it seems a case of fungal infection. As you have taken medicines for so long and it is likely that resistance to the medicines has occurred. So, will have to prescribe you a different set of medicines. Do exactly as told and you will find relief and benefit. Since a close up examination of the skin is not possible, going by the picture and data submitted by you, it seems a tinea cruris infection. Do not apply or rub soap. The skin is burnt and will not heal if you do so. Use a fresh, washed and cleaned underwear every day, preferably cotton and comfortable fit. Dry the area first completely before putting on clothes. Place the towel in boiling salt water and dry it in the sun. Do this every four days to kill fungus.

Get fasting, post meal blood glucose levels and HbA1c levels tested. If there is a high sugar, then get it corrected as soon as possible. Only then will the skin treatment will be effective. Restrict your intake of milk, cheese, yeast, and bread during the course of the treatment. Exercise regularly and lose some weight. It will help in the treatment.

Patient's Query

Thank you doctor,

I have stopped all those medicines and creams. I am attaching my HbA1c report. Kindly suggest the medicines.

Answered by Dr. Shaunak Patel

Hi,

Welcome back to icliniq.com.

You are suffering from prediabetic conditions and plasma glucose is also high. With proper exercise and lifestyle modification it can be controlled. If you control it now, then the future recurrence can be stopped. Sugar is a good breeding ground of fungus. Consult a general medicine doctor for medicine to control sugar. I suggest capsule Syscan 200 mg (Fluconazole) once weekly for eight weeks and Loceryl cream (Amorolfine) three times daily for three weeks. Do not stop in between even if you find relief. The course has to be completed. Consult your specialist doctor, discuss with him or her and take the medicine with consent. Follow up with the pictures.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Shaunak Patel
Dr. Shaunak Patel

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy